# SDR FDEA201312022906

- Difficulty date: December 2, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 80,317 hours, 39,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50231
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK HAS GOUGE AT BS 1022, RBL 45.  REMOVED DAMAGED SEAT TRACK IN MAIN CABIN STA 900 TO 1080 RBL45.5, FABRICATED NEW SEAT TRACK, AND INSTALLED NEW SEAT TRACK IAW BOEING DWG 144N5023 AND B757 SRM 51-  40-02.
